MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/md.0000000000039263

Медицинская библиотека · Medicine · 2024

When anaphylactic shock meets epinephrine and blood lactate increases: A case report.

Zhang Zhi-Rong, Shen Ying-Ying, Yi Ru-Qin, Feng Wen, Chen Wei, Li Cheng-En, Fan Zhao-Kun

Клинический случайСтатьяПеревод в очереди

Аннотация

RATIONALE: Anaphylactic shock, a severe and rapid systemic allergic reaction, poses significant treatment challenges. Epinephrine, the first-line treatment, effectively reverses symptoms but can complicate the clinical picture by elevating lactate levels, blurring the distinction between shock-induced hypoperfusion and drug-induced metabolic effects.

PATIENT CONCERNS: A 26-year-old female presented with anaphylactic shock following an antibiotic infusion, experiencing chest tightness, hypotension, and pulmonary edema, without significant past medical history apart from a noted allergy to fish and shrimp.

DIAGNOSES: Anaphylaxis was diagnosed based on clinical presentation and supported by imaging that revealed pulmonary edema, despite normal troponin levels and electrocardiogram.

INTERVENTIONS: Treatment included 0.5 mg of intramuscular epinephrine and 5 mg of intravenous dexamethasone, with subsequent intubation and mechanical ventilation in the intensive care unit. An intravenous epinephrine infusion was also administered for hemodynamic support.

OUTCOMES: While epinephrine resolved the pulmonary edema and stabilized circulation, it led to a significant, albeit transient, increase in lactate levels, which normalized following discontinuation of epinephrine, indicating the metabolic effect of the drug rather than ongoing tissue hypoperfusion.

LESSONS: This case illustrates the importance of recognizing epinephrine-induced lactate elevation in anaphylactic shock, necessitating a nuanced interpretation of lactate dynamics. Clinicians must differentiate between lactate elevations due to tissue hypoperfusion and those arising from epinephrine's pharmacologic effects to optimize patient care.

Для цитирования: Zhang Zhi-Rong, Shen Ying-Ying, Yi Ru-Qin, Feng Wen, Chen Wei, Li Cheng-En, Fan Zhao-Kun. When anaphylactic shock meets epinephrine and blood lactate increases: A case report.. Medicine. 2024. DOI: 10.1097/md.0000000000039263.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.